# SDR AALA202207116175

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 82,285 hours, 10,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 17560
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTING POWER SUPPLY M33424 AT DOOR 1L INOPERATIVE. REPLACED EMERGENCY LIGHTING POWER SUPPLY PER AMM 33-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
